# SDR ASAA2014102709488

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 3,965 hours, 1,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161082
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL HAS A CRACK AT APPROXIMATELY, BS 610.  ACFT GROUNDED.  REMOVED THE FLOOR PANEL IAW AMM 25-25-10-000-801.  REMOVED DAMAGE.   FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER TO PANEL, IAW EA 900ER-53EA-13638, REV A. INSTALLED THE FLOOR PANEL IAW MM 25-52-10-400-801.
